MAUDE Adverse Event Report: MEDTRONIC CRYOCATH LP ELECTRICAL UMBILICAL CABLE

MEDTRONIC CRYOCATH LP ELECTRICAL UMBILICAL CABLE
Model Number 2035UC
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that prior to a cryo ablation procedure, the packaging of six electrical umbilical cables were easier to open than normal and the sterility of the cables was questioned.There was no patient involvement.
 
Additional Manufacturer Narrative
Product event summary: the electrical umbilical cable, 2035u with lot number 33809, was returned and analyzed.Visual inspection of the electrical cable showed the device was intact with no apparent issues.In conclusion, the packaging issue could not be investigated as the packages were returned open.The cable passed the functional and performance test as per specification.Medtronic, inc.(medtronic) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Medtronic objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ELECTRICAL UMBILICAL CABLE
Common Device Name
CABLE
Manufacturer (Section D)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA  H9R 5Z8
MDR Report Key8342607
Report Number3002648230-2019-00091
Device Sequence Number16721277
Product Code ISN
UDI-Device Identifier00643169352773
UDI-Public00643169352773
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P020045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2020
Device Model Number2035UC
Device Catalogue Number2035UC
Device Lot Number33809
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2019
Initial Date Received by Manufacturer 01/18/2019
Supplement Date Received by Manufacturer02/19/2019
Initial Report FDA Received Date02/15/2019
Supplement Report FDA Received Date03/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2035UC ELECTRICAL UMBILICAL CABLES; 2035UC ELECTRICAL UMBILICAL CABLES